English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56859/90577 (63%)
Visitors : 12293958      Online Users : 71
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41324

    Title: Similarity and quasisimilarity of quasinormal operators
    Other Titles: 準正規算子的相似與準相似
    Authors: 陳功宇;Chen, Kung yeu;Herrero, D. A.;Wu, Pei-yuan
    Contributors: 淡江大學數學學系
    Date: 1992-04-30
    Issue Date: 2010-01-28 07:18:45 (UTC+8)
    Publisher: Theta Foundation
    Relation: Journal of Operator Theory 27(2), pp.385-412
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback